# SDR CALA2023020800366

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737-8
- Aircraft serial: 30584
- Aircraft time: 69,114 hours, 25,051 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Sta540/ Lbl 15.0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 AND LBL 15.04 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 15.04 R 7000901 WORK ACCOMPLISHED BY V905004 AND INSPECTED BY V895775 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U301243 NSA EMX N/R 00088 AND HANGER N/R 7000901 FOR WORK ACCOMPLISHED C IR C/W DATA WAS TRANSCRIBED FROM NSA EMX N/R 00088 AND HANGER N/ COMPLETED INSPECTION
